# SDR BQVA201808170016

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N200FR
- Make and model: Beech B200
- Aircraft serial: BB1420
- Aircraft time: 9,242 hours, 8,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: MS252531
- Condition: Defective
- Location: Rt Wing Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LANDED & FLAPS WERE RETRACTED. TAXIED TO FBO. AIRCRAFT WAS TAXIED IN PREPARATION FOR DEPARTURE.  WITH AIRCRAFT STILL ON GROUND, AN ODOR WAS NOTICED BY CREW. AIRCRAFT RETURNED TO FBO.  SOME SIGNS OF SMOKE WERE VISIBLE BUT NO FURTHER ISSUE. IDETERMINED THAT POWER WAS STILL APPLIED TO THE FLAP MOTOR WITH FLAPS FULLY RETRACTED. PROBLEM WAS DEFECTIVE FLAP UP LIMIT SWITCH. AFTER TROUBLESHOOTING AND INSPECTION, SWITCH & FLAP MOTOR WERE REPLACED. OPS CHECKED OK.
